View Single Post
Old 09-22-2012, 04:43 PM   #2
Kaji Kaji is offline
Veteran
(female)
 
Kaji's Avatar
 
Join Date: May 2012
Location: South Florida, USA
Posts: 434
Kaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB User
Re: Just switched from Adderall to Vyvanse and do not like the way I feel

When you switch from one medication to another, you're going to have a period of withdrawal as the first one goes out of your system and the second one takes over. This is ESPECIALLY true with medications that affect your brain chemistry. A lot of them have to be gradually weaned because the side effects of going cold turkey are too nasty. So it's not the new med 'making you feel bad' it's the withdrawal effects of going off the old one... I don't know how long withdrawal from Adderall takes but I hope you start to feel better soon.
__________________
~ asthma, allergies, anxiety, arthritis, back problems, high blood pressure, fibromyalgia